|
On non-separable components of hyperspaces with the Hausdorff metric |
Author |
R. Cauty
cauty@math.jussieu.fr
Universite Paris 6, Institut de mathematiques de Jussieu
|
Abstract |
Let (X,d) be a connected non compact metric space. Suppose the metric
d convex and such that every closed bounded subset of X is compact. Let F(X) be
the space of nonvoid closed subsets of X with the Hausdorff distance associated to d.
We prove that every component of F(X) which contains an unbounded closed subset is
homeomorphic to the Hilbert space ℓ2(2ℵ0). |
Keywords |
metric space; Hausdorff distance |
Reference |
1. Curtis D. Hyperspaces of noncompact metric spaces// Compositio Math. – 1980. – V.40. – P. 139–152.
2. Curtis D., Nguyen To Nhu. Hyperspaces of finite susets which are homeomorphic to ℵ0-dimensional linear
metric spaces// Topology Appl. – 1985. – V.19. – P. 251–260.
3. Kubis W., Sakai K. Hausdorff hyperspaces of Rn and there dense subspaces// J. Math. Soc. Japan. – 2008.
– P. 193–217.
4. Kurihara M., Sakai K. Yaguchi M., Hyperspaces with the Hausdorff metric and uniform ANR’s// J. Math.
Soc. Japan. – 2008. – V.57. – P. 523–535.
5. Torunczyk H. Characterizing Hilbert space topology// Fund. Math. – 1981. – V.111. – P. 247–272.
6. Torunczyk H. A correction of two papers concening Hilbert manifolds// Fund. Marh. – 1985. – V.125. –
P. 89–93.
|
Pages |
91-105 |
Volume |
35 |
Issue |
1 |
Year |
2011 |
Journal |
Matematychni Studii |
Full text of paper |
PDF |
Table of content of issue |
HTML |